# SDR TWAA9809210

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND A .25 INCH CRACK IN OUTER FUSELAGE SURFACE ADJACENT TO NOSE GEAR DOOR, RT SIDE.  REPAIRED CRACK PER SRM 53-05, FIG 62 SHEET 1 AND 2.  SEALED REPAIR PER SRM 51-20-0.  (M)
